Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 83, NWS Albuquerque, NM

September 1, 2013San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 1, 2013, 1:08 PM MDT for San Miguel County, New Mexico. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2013, 1:08 PM MDT (19:08 UTC)
Expired
Sep 1, 2013, 3:00 PM MDT
In force
112 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County San Miguel County, NM

The radar

The Albuquerque radar (KABX), 121 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-295 J/kg
Mixed-layer LCL
2280 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WGUS55 KABQ 011908
FFWABQ
NMC047-012100-
/O.NEW.KABQ.FF.W.0083.130901T1908Z-130901T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
108 PM MDT SUN SEP 1 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 300 PM MDT

* AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR TERERRO...OR ABOUT 19
  MILES EAST OF SANTA FE. THE STORM PRODUCING VERY HEAVY RAIN WAS
  WAS DRIFTING TOWARD THE SOUTH.  RAINFALL TOTALS IN EXCESS OF ONE
  INCH CAN BE EXPECTED ALONG WITH HAIL UP TO NICKEL SIZE.  THIS
  STORM WILL RESULT IN DANGEROUS FLOWS IN SMALL CREEKS AND STREAMS
  ALONG PORTIONS OF PECOS CANYON TO INCLUDE HIGHWAY 63 NORTH OF PECOS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE TRES LAGUNAS 
FIRE BURN AREA.

&&

LAT...LON 3565 10571 3576 10571 3575 10555 3561 10555
      3557 10568

$$
KJ
2 follow-up statements
919 
WGUS75 KABQ 011926
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
126 PM MDT SUN SEP 1 2013

NMC047-012100-
/O.CON.KABQ.FF.W.0083.000000T0000Z-130901T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-
126 PM MDT SUN SEP 1 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR
NORTHWESTERN SAN MIGUEL COUNTY...

AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN ABOUT 10 MILES
SOUTHEAST OF TERERRO...OR ABOUT 3 MILES NORTH OF PECOS. THE STORM 
PRODUCING VERY HEAVY RAIN WAS DRIFTING SOUTH.  RADAR HAS ESTIMATED
OVER ONE AND A HALF INCHES OF RAIN HAS ALREADY FALLEN WITH THIS
STORM AND ADDITIONAL HEAVY RAIN IS EXPECTED.  FLASH FLOOODING 
WILL BE ENCOUNTERED...PARTICULARLY ALONG PORTIONS OF STATE ROAD
63 NORTH OF PECOS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE TRES LAGUNAS 
FIRE BURN AREA.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.

&&

LAT...LON 3565 10571 3576 10571 3575 10555 3561 10555
      3557 10568

$$
KJ
409 
WGUS75 KABQ 012034
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
234 PM MDT SUN SEP 1 2013

NMC047-012100-
/O.CON.KABQ.FF.W.0083.000000T0000Z-130901T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-
234 PM MDT SUN SEP 1 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR
NORTHWESTERN SAN MIGUEL COUNTY...

AT 232 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE LIGHT TO MODERATE RAINFALL OVER THE WARNED AREA IN PECOS
CANYON AND THE TRES LAGUNAS BURN SCAR.  WHILE THE HEAVY RAIN HAS
ENDED...RUNOFF FROM EARLIER DOWNPOURS WILL CONTINUE TO RESULT IN 
FLASH FLOODING OF SMALL CREEKS...STREAMS AND POOR DRAINAGE AREAS
ALONG THE STATE ROAD 63 CORRIDOR NORTH OF PECOS.  RADAR ESTIMATED
UP TO ONE AND A HALF INCHES OF RAIN FELL OVER A LARGE AREA EARLIER
THIS AFTERNOON ALONG WITH COPIOUS AMOUNTS OF SMALL HAIL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3565 10571 3576 10571 3575 10555 3561 10555
      3557 10568

$$
KJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 11:40 AM MDT, 1 hour 28 minutes earlier.

Area forecast discussion, Sep 1, 11:40 AM MDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1140 AM MDT SUN SEP 1 2013

.AVIATION...
18Z TAF CYCLE
MORE CONVECTIVE ACTIVITY EXPECTED TODAY AS BACKDOOR SFC FRONT
GETS STORMS GOING ERN PLAINS AND CENTRAL MTNS EARLY THIS AFTERNOON AND
STORMS AND SFC FRONT DEVELOP WWD INTO RG VALLEY LATE THIS AFTN AND
INTO WRN NM THIS EVENING/TONIGHT. ISOLD TO WDLY SCT MVFR CIGS/VSBY IN
SHRA/TSRA TO OCCASIONALLY OBSCURE HIGHER TERRAIN. CELL MOVEMENT
WILL BE SLOW AND SOMEWHAT ERRATIC DUE TO UPPER LEVEL HIGH PRESSURE
CENTER OVERHEAD. STORMS IN WRN NM WILL CONTINUE UNTIL BTWN 6Z-9Z
MONDAY AS A SOMEWHAT ORGANIZED LINE DEVELOPS AND PROPAGATES SLOWLY
WWD.

33

&&

.PREV DISCUSSION...324 AM MDT SUN SEP 1 2013...
...SIGNIFICANT UPTICK IN THUNDERSTORMS EXPECTED TODAY AND LABOR
DAY...

COLD FRONT APPEARS TO BE IN NORTHEASTERN CO
STRETCHING OVER THE KS/NE BORDER JUST AFTER 3 AM. THIS BOUNDARY
WILL PLAY A PIVOTAL ROLE IN THE WEATHER OVER NM TODAY AND THE
LABOR DAY HOLIDAY. THE UPPER LEVEL DOME OF HIGH PRESSURE WILL KEEP
A SYMMETRICAL AND STEADY PRESENCE OVER NM TODAY. MODEST...YET
SUFFICIENT MOISTURE IS CURRENTLY IN PLACE OVER THE NORTHERN HALF
OF THE STATE...AND A NOTABLE INCREASE IS EXPECTED OVER THE
NORTH CENTRAL TO NORTHEASTERN ZONES TODAY AS BETTER BOUNDARY LAYER
MOISTURE IS TRANSPORTED IN WITH THE ARRIVAL OF THE FRONTAL
BOUNDARY. DECENT CAPE VALUES OF 800-1500 J/KG WILL SUPPORT HEALTHY
STORM GROWTH AS UPSLOPE FLOW IS EXPLOITED. THERE WILL LIKELY BE
SOME LOCALLY HEAVY RAINFALL AT TIMES...BUT CONFIDENCE IS NOT HIGH
ENOUGH TO SUPPORT A WIDESPREAD FLASH FLOOD WATCH. STEERING FLOW
WILL BE SLUGGISH DUE TO THE LIGHT WINDS ALOFT...BUT A PROGRESSIVE
ADVANCEMENT OF THE FRONT FARTHER SOUTH AND WEST SHOULD KEEP THE
BEST AREA OF FORCING ON THE MOVE. TEMPERATURES WILL TAKE A
SUBSTANTIAL DROP IN THE NORTHEAST WHILE SOME PARTS OF DE
BACA...ROOSEVELT...AND CHAVES COUNTIES FLIRT WITH NEAR RECORD
HIGHS WHERE THE FRONT WILL NOT YET HAVE ARRIVED.

LATE THIS AFTERNOON AND INTO TONIGHT A MODERATE GAP/CANYON WIND IS
EXPECTED TO DEVELOP...PRIMARILY DOWNWIND OF THE TAOS
CANYON...GLORIETA PASS...AND TIJERAS CANYON. WINDS APPEAR TO STAY
MORE SOUTHEASTERLY FARTHER TO THE SOUTH. GUSTS OF 25 TO 35 MPH
SEEM TO FIT THE BILL WITH CONVECTIVE BURSTS POTENTIALLY ENHANCING
THESE SPEEDS BRIEFLY. THE FRONT IS DEPICTED AS ADVANCING AS FAR
WEST AS THE SAN JUAN BASIN OF NORTHWEST NM BEFORE DAWN ON LABOR
DAY...BUT IT DOES NOT APPEAR TO ADVANCE VERY FAR TO THE
SOUTH...SOMEWHERE NEAR OR JUST SLIGHTLY SOUTH OF I-40.

WHERE THE FRONT GETS HUNG UP IN THE NORTHWESTERN TO WEST CENTRAL
ZONES WILL DICTATE THE THUNDERSTORM CROP FOR LABOR DAY. HAVE
CONTINUED WITH LIKELY POPS THERE...ASSUMING THE FLUX OF BETTER
BOUNDARY LAYER MOISTURE WILL SURVIVE THE TREK THERE. FOR THE
SECOND DAY IN A ROW THE MODELS CONTINUE TO HAMMER THE CENTRAL
MOUNTAIN CHAIN AND ADJACENT HIGHLANDS/HIGH PLAINS TO THE EAST WITH
SYNOPTIC SOUTHEASTERLY SURFACE FLOW AND SUFFICIENT CAPE VALUES OF
400-1000 J/KG. HAVE PAINTED LIKELY POPS ACROSS THE CENTRAL
MOUNTAIN CHAIN BASED ON THIS...TAPERING OFF AS ONE PROGRESSES EAST
TOWARD TX.

TUESDAY'S STORMS WILL BE BASED ON A PROCESS OF RECYCLING REMNANT
MOISTURE FROM MONDAY. WOULD EXPECT A LOWER COVERAGE OVERALL WITH
THE WESTERN TWO THIRDS FAVORED AS THE UPPER HIGH STRENGTHENS INTO
CO. THIS TREND CARRIES ON INTO WEDNESDAY WITH H5 HEIGHTS CLIMBING
TO 596 DAM IN CO. THE HIGH EVENTUALLY DRIFTS BACK INTO NM BY NEXT
WEEKEND WITH A DIURNAL RECYCLING OF MOISTURE PERSISTING. THE HIGH
WILL THUS FIGHT OFF THE WESTERLIES ALOFT...KEEPING AVAILABLE
MOISTURE FROM ESCAPING PREMATURELY...HOWEVER THE ADVERTISED
ORIENTATION OF THE HIGH ALSO WOULD NOT BE SUSCEPTIBLE TO ANY DEEP
SUBTROPICAL MOISTURE INTRUSIONS.

52

.FIRE WEATHER...
UPPER HIGH CENTER LOCATED OVER CENTRAL NM EARLY THIS MORNING AND
FORECAST TO WANDER SLIGHTLY TO THE WEST AND NORTH...BUT STILL REMAINING
SQUARELY OVER THE STATE THIS AFTERNOON AND THROUGH LABOR DAY.

WIND SHIFT APPARENTLY ASSOCIATED WITH EARLIER CONVECTION OVER SW KS
STILL CHUGGING SOUTH INTO PORTIONS OF THE EAST CENTRAL PLAINS ATTM.
NOT CONFIDENT THIS IS THE FRONT FORECAST TO IMPACT THE NORTHEAST
LATER THIS MORNING...AS THE RUC13 SHOWS OTHERWISE...DEPICTING
ANOTHER PUSH AROUND MIDDAY. STILL IT HAS SHOVED SOME 50S DEWPOINTS
BACK INTO THE REGION AFTER THEY DRIED/MIXED OUT SATURDAY AFTERNOON.
NORTHEAST QUARTER OF NM STILL FAVORED FOR BEST WETTING RAIN CHANCES
TODAY...SPREADING WESTWARD TONIGHT AS AN EASTERLY WIND BREAKS INTO
THE UPPER/MIDDLE RGV AND REACHES THE JEMEZ. STORM MOTION TO BE
RATHER SLOW SO POTENTIAL FOR LOCALLY HEAVY RAIN EXISTS. HIGHS TODAY TO
REMAIN ABOVE AVERAGE...WITH NEAR RECORD HIGHS POSSIBLE IN PORTIONS
OF THE EAST CENTRAL PLAINS. GENLY GOOD OR BETTER OVERNIGHT RH
RECOVERIES ANTICIPATED.

CHANCES FOR WETTING RAIN ON LABOR DAY WILL BE FOCUSED OVER THE
CENTRAL MT CHAIN AND ALONG AND EAST OF THE CONTDVD. HIGHS WILL BE A
BIT COOLER BUT STILL ABOVE AVERAGE. STORM MOTION TO BE SLOW...SO
SOME CELLS COULD PRODUCE LOCALLY HEAVY RAIN. SOME POCKETS OF FAIR TO
POOR VENTILATION LIKELY OVER THE WEST AND NORTH.

A DRYING TREND IS STILL FORECAST FOR THE TUESDAY THROUGH FRIDAY
PERIOD. MAINLY DIURNAL SHOWERS AND STORMS ARE FEATURED STARTING
WEDNESDAY OVER THE NORTHERN AND WESTERN HIGH TERRAIN AS THE UPPER
HIGH CENTER WANDERS INTO COLORADO. DESPITE THE DRYING
TREND...OVERNIGHT RECOVERIES SHOULD REMAIN GOOD FOR MOST LOCALES.
AREAS OF FAIR TO POOR VENTILATION RATES ARE FORECAST FOR THE CENTRAL
AND WEST TUESDAY...WITH SOME IMPROVEMENT WEDNESDAY AND THURSDAY.
WIDESPREAD POOR RATES ARE INDICATED FRIDAY FOR THE CENTRAL AND WEST.
HIGH TEMPERATURES REMAIN NEAR TO ABOVE AVERAGE ACROSS NRN AND
CENTRAL NM.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHY
Hazardous weather outlook, Sep 1, 5:28 AM MDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 AM MDT SUN SEP 1 2013

NMZ501>540-021200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
528 AM MDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL INCREASE SIGNIFICANTLY TODAY...ESPECIALLY IN
NORTHEASTERN NEW MEXICO AS A COLD FRONT INVADES THE AREA. SOME
STRONG AND SLOW MOVING THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
LOCALLY HEAVY RAINFALL AND PERHAPS SOME MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER MOST OF
NORTHERN AND CENTRAL NEW MEXICO FOR THE LABOR DAY HOLIDAY. THERE
WILL BE A CONTINUED THREAT OF LOCALLY HEAVY RAINFALL.

THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE REMAINDER OF
THE WEEK...GENERALLY CONCENTRATING OVER THE WESTERN TWO THIRDS OF
NEW MEXICO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
TO THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:28 PM MDTAreal Flood AdvisoryABQRio Arriba2 hr
Aug 31, 8:58 PM MDTFlash Flood WarningABQMcKinley, Sandoval2 hr
Aug 31, 9:16 PM MDTAreal Flood AdvisoryABQRio Arriba119 min
Sep 1, 12:43 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Sep 1, 1:15 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Sep 1, 1:22 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval83 min
Sep 1, 1:43 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Sep 1, 2:26 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe94 min
Sep 1, 2:45 PM MDTAreal Flood AdvisoryABQCatron2 hr
Sep 1, 3:02 PM MDTAreal Flood AdvisoryABQCatron118 min
Sep 1, 3:09 PM MDTAreal Flood AdvisoryABQSan Miguel81 min
Sep 1, 3:16 PM MDTAreal Flood AdvisoryABQSocorro119 min
Sep 1, 3:27 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe2 hr
Sep 1, 3:55 PM MDTAreal Flood AdvisoryABQColfax2 hr
Sep 1, 4:04 PM MDTAreal Flood AdvisoryABQCatron, Cibola116 min
Sep 1, 4:21 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance114 min
Sep 1, 4:35 PM MDTFlash Flood WarningABQBernalillo, Santa Fe, Torrance115 min
Sep 1, 4:53 PM MDTAreal Flood AdvisoryABQColfax, Mora112 min
Sep 1, 5:06 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance84 min
Sep 1, 5:55 PM MDTAreal Flood AdvisoryABQCibola, McKinley110 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.